# SDR RAIA00203099

- Difficulty date: March 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 13,702 hours, 14,654 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C850176
- Part serial: 176
- Condition: Inoperative
- Part time: 9,663 hours, 11,076 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5576 STL- RIGHT STALL ANNUNCIATOR ILLUMINATED ON TAXI OUT. MAINTENANCE REMOVED AND REPLACED THE RIGHT STALL VANE, OPS CK OK.
